# SDR ASOA20130819365

- Difficulty date: August 19, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N16178
- Make and model: Emb EMB-145XR
- Aircraft serial: 889
- Aircraft time: 18,877 hours, 11,722 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525800009
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR SUPPORT HAS CORROSION BEYOND LIMITS.  R & R FLOOR SUPPORT.
